# SDR UIEA200800283

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NR 3 MAIN ENTRY DOOR FWD LOWER CORNER SKIN & STRAP FASTENER HOLE CRACKED.  REPAIRED IAW BOEING SERVICE REQUEST 1-917061347 APPROVED BY FAA FORM 8100-9 DATED 13 AUGUST 2008, DETAILS OF WORK KEPT AT ATLAS ENGINEERING ORDER EO4753B181.  (S)
